MAUDE Adverse Event Report: BECKMAN COULTER DXC 700 AU CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER DXC 700 AU CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 700 AU-10DE, CHEMISTRY ANALYZER DXC 700 AU FOR DIRECT TR
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) was dispatched to evaluate the dxc 700 au chemistry analyzer.The fse observed a bent sample probe, bent ise mixer and the buffer valve fitting was loose.The fse tightened the loose fitting, replaced the sample probe and mix bars to resolve the issue.System performance was verified.No further issues were reported.Section a2, a4, and a5: information not provided by customer.Section e1, initial reporter telephone number is (b)(6).The beckman coulter internal identifier is (b)(4).
 
Event or Problem Description
The customer reported the generation of false low ise (ion selective electrode) patient results on their dxc 700 au chemistry analyzer.All abnormal patient results were checked on another analyser and no abnormal results were reported outside the laboratory.There was no report of change to treatment, injury, or death associated with this event.The number of patients affected is unknown as the customer did not provide data or patient demographics.

Brand Name
DXC 700 AU CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
angela vettel
250 s. kramer blvd.
brea, CA 92821
7149613625
MDR Report Key17336148
Report Number9612296-2023-00661
Device Sequence Number6477333
Product Code JJE
UDI-Device Identifier14987666542514
UDI-Public(01)14987666542514(11)190515
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K161837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDXC 700 AU-10DE, CHEMISTRY ANALYZER DXC 700 AU FOR DIRECT TR
Device Catalogue NumberB86446
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2023
Initial Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown